# SDR DL767961571

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND FAIRING PANEL 195CL MISSING AND PANEL 195DL LEFT WING DAMAGED.  INSPECTED AIRCRAFT FOR ADDITIONAL DAMAGE.  REPLACED PANELS PER ERA 359898-14.  REPAIRED FUSLAGE DAMAGE BETWEEN FS 1219 AND FS 1241 AND ABOVE S-22 AND S-23 PER SRM.
